# SDR DL76L081720

- Difficulty date: December 13, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 85,444 hours, 12,677 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB AFTER ENGINE START FWD EQ COOLING VLV EICAS MSG.  C/B 11P13 AND 11P22 PULLED AND RESET SYST, CYCLED AUTO/STBY VALV, OPERATION NORMAL.
